gynecologist-icon

Quiery about the pregnanc

Hi I took abortion pills after my aboration i feel very weak i start pain in my back leg or my under eye area its look dark day by day am feel very low sometime i feel morning seknes please let me know the reasons or some ideas how to get of it
views-icons 43 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Quiery about the pregnanc

doctor profile image
Dr. Anil Kumar Jain
Bangalore | General Physician

INR 150 for 24 hrs

CHAT NOW
Answered
Hello there.  I can understand your concern.  How long back did the abortion happen? Its however, normal to feel a little weak as you may have lost some blood during abortion. You might be anaemic.  You can take cap. Feroglobin b12 once a day after food and cap. Absolut 3g once a day after food for a month. Have a high protein diet and consult a general physician in person for further evaluation and management.  Best regards. Dr. Anil kumar jain. Bangalore.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO